# SDR DXTA200807253199

- Difficulty date: July 25, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 6,689 hours, 4,158 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Part time: 996 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NO AIRSPEED INDICATED ON F/O'S INDICATOR. AIRSPEED ON CAPT'S & STBY AIRSPEED CHECKED GOOD. TAKEOFF ABORTED AT 70KTS WITH STILL NO INDICATION ON F/O'S SIDE.  TROUBLESHOT TO A FAILED NR 2 ADC.  REMOVED FAILED UNIT & INSTALLED OVERHAULED UNIT.  ACCOMPLISHED SATISFACTORY LEAK TEST.  FUNCTIONAL TEST & RECERT UP TO 47000 FT.  TRANSPORTER ALTITUDE CORRESPONDENCE CHECK GOOD IAW INSP PITOT TUBES FOR OBSTRUCTIONS, NONE.   PURGED PITOT LINE, NO DEBRIS.  PERFORMED CHECK OF F/O'S AIRSPEED NOTED SPEED VERY SLOW TO RISE TO SELECTED SPEED, NOTED.  LEAK RATE ONLY 4 OF KT/ P/MIN.  SPEED VERY SLOW TO RUN DOWN.  ATTEMPTED SEVERAL TIMES AT DIFFERENT SPEEDS NOTING SAME RESULTS.  REMOVED PITOT LINE AT TADC & CONNECTED PITOT, TESTED DIRECTLY TO ADC PORT.  AIRSPEED INDICATIONS REMAINED VERY SLOW TO REACT.  CONTINUED MCC & DEBRIEFED WITH RESULTS.  ADC OPER.  INSTALLED ALL PITOT/STAIL PROTECTORS.  REMOVED PITOT/ STATIC LINES FROM NR2 ADC.  REMOVED ADC.   INSTALLED OVERHAULED UNIT.   COMPLIED WITH ADC RECERTIFICATION & LEAK CHECKS GOOD. INSTALLED COCKPIT SIDE PANEL.  FUNCTIONAL TEST LEAK CHECK & RECERT UP TO 47,000 FT INCLUDING RVSM REQUIREMENT IAW FAR 91-411 AND MM W/O'S 34-100, 34101, 34-102, 34-103, 103-104 AND 34-507.  TRANSPONDERS TESTED FOR ALTITUDE CORRESPONDENCE IAW PART HPE OF PRT 43.
